Discussions that mention xanax

Weight Loss board


Hi everyone.

Currenly, I am taking 150 mg Wellbutrin (for depression), .5 mg Xanax, Alesse birth control pill, Zytec D (occasionally, for allergies), Singular (occasionally for asthma) and albuterol (occasionally for asthma.

I really want to try TrimSpa. I gained about 20 lbs while taking Zoloft a few months ago although I was eating right 90% of the time and exercising about 4 times a week.

My MD prescribed me Wellbutrin ans said the Zoloft pounds should just "fall off". Well, I've lost maybe two lbs and that has been almost two months ago. I'm really fed up and this extra weight has taken it's toll on me. I don't want to leave my house b/c I feel so ugly. I have become extremely withdrawn, moody and I cry a lot. I'm 5'3'' and 127 lbs. I'm not "obese" but I certainly don't look good. I used to have a very toned stomach and wore a size 2. I'm sitting here in major pain my size 2 pants and can't hardly breathe. I feel really ashamed...especially after I worked SOOO hard to lose 30 lbs last year.

I have never taken any kind of weight loss supplement but I really would like to try Trimspa. Can I take it with all this other medication I am taking? If not, what CAN I take to speed up this weight loss. I have joined 2 gyms (one in my hometown and one in the town I work in) and still, I eat relatively healthy. I always opt for a healthy choice of food.

I am guessing I should call my md but I'm afraid he'll give me the run-around.

What do you all think? Please, please, please advise...
I know you don't want to deal with your doctor but the best thing for you to do is to call him. It's better to be safe than sorry. Just tell him, "Look, I need to know if it is safe for me to take these." He should tell you b/c he doesn't want you to do anything harmful to yourself. Good luck.

Quote from ElizabethLost:
Hi everyone.

Currenly, I am taking 150 mg Wellbutrin (for depression), .5 mg Xanax, Alesse birth control pill, Zytec D (occasionally, for allergies), Singular (occasionally for asthma) and albuterol (occasionally for asthma.

I really want to try TrimSpa. I gained about 20 lbs while taking Zoloft a few months ago although I was eating right 90% of the time and exercising about 4 times a week.

My MD prescribed me Wellbutrin ans said the Zoloft pounds should just "fall off". Well, I've lost maybe two lbs and that has been almost two months ago. I'm really fed up and this extra weight has taken it's toll on me. I don't want to leave my house b/c I feel so ugly. I have become extremely withdrawn, moody and I cry a lot. I'm 5'3'' and 127 lbs. I'm not "obese" but I certainly don't look good. I used to have a very toned stomach and wore a size 2. I'm sitting here in major pain my size 2 pants and can't hardly breathe. I feel really ashamed...especially after I worked SOOO hard to lose 30 lbs last year.

I have never taken any kind of weight loss supplement but I really would like to try Trimspa. Can I take it with all this other medication I am taking? If not, what CAN I take to speed up this weight loss. I have joined 2 gyms (one in my hometown and one in the town I work in) and still, I eat relatively healthy. I always opt for a healthy choice of food.

I am guessing I should call my md but I'm afraid he'll give me the run-around.

What do you all think? Please, please, please advise...